Agenda June 6, 2012


Hillsdale Neighborhood Association

June 6, 2012

Location: St. Barnabas Church (2201) SW Vermont

 

A G E N D A

7:00 p.m.       Opening & approval of agenda: 8 minutes; self-introduction. Approval of previous meeting minutes:  2 minutes

 

7:10 p.m.       Nomination and election of Board Members. 5 minutes

 

7:15 p.m.       Selection of HNA Volunteer of the Year. 10 minutes

 

7:20 p.m.       Ecological impact of backyard habitat program.

                       Mary Androsner. 10 minutes.

 

7:30 p.m.       Protecting yourself from identity theft.

                       Officer Browning. 10 minutes.                

 

7:40 p.m.       Hilldale Food Cart Pod discussion.

                       Richard Stein. 30 minutes.

 

8:10 p.m.       HNA Committee Reports (2 minutes each; verbal or written)

·        SWNI:  Mikal Apenes

·        Schools Committee: Michael Reunert

·        Transportation Committee:  Glenn Bridger

·        Hillsdale Alliance: Glenn Bridger

·        SW Trails: Don Baack

·        Land Use Notices & Issues:  Duane Hunting

·        Parks:  Dan Jenkins

·        Hillsdale Business & Professional Association:  Richard Garfinkle

·        Hillsdale Main Street: Megan Braunsten         

8:30 p.m.       New Business, Announcements, For the Good of the Order

8:40 p.m.       Adjourn

Comments are closed.